# SDR CKSA98641

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65B178951
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR UPPER CHORD CORRODED UNDER HINGES FULL LENGTH OF DOOR, INTERIOR WEB CORRODED BEYOND LIMITS (NOT CONNECTED TO DOOR).  REPAIRED IAW MM 52-34-01 AND DWG 65B17895-1.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR 7CI2601, NON ROUTINE WORK CARD NR CKF-AMD-010, CPCP TASK NR C53-110-01.
